# SDR DHL2008F00041

- Difficulty date: September 12, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT BS 680 BETWEEN STRINGER 16R AND 17R FRAME WITH DENT.  REPAIRED FUSELAGE FRAME SECTION AT BS 680 BETWEEN STRINGER 16 AND 17 RIGHT SIDE, DUE TO DENT IAW SRM 51-40-3, FIG 1. (K)
